# SDR AALA20160322009

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 78,644 hours, 42,073 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 771360
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 40,935 hours, 20,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER WAS DECLARED & LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, CREW WAS UNABLE TO PRESSURIZED ACFT.  R & R THE 2 PRESS CONTROLLER IAW AMM 21-32-03 & ACCOMPLISHED SATISFACTORY LEAK CHECK IAW AMM 34-11-00.
